# SDR REXA2018111328178

- Difficulty date: October 28, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R360261
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 605 IS CRACKED ON THE FWD SIDE JUST ABOVE AND BELOW STGR 9L, IN THE CARGO BAY.
REPAIRED FRAME 605 AT STGR 9L IAW BOMBARDIER REO 601-53-61-5214 AAR AP-377
